Skip to main content
placeholder image

A two-dimensional random walk in the presence of a partially reflecting barrier

Journal Article


Abstract


Publication Date


  • 1974

Citation


  • Cressie, N. (1974). A two-dimensional random walk in the presence of a partially reflecting barrier. Journal of Applied Probability, 11(1), 199-205. doi:10.1017/s0021900200036561

Web Of Science Accession Number


Start Page


  • 199

End Page


  • 205

Volume


  • 11

Issue


  • 1

Abstract


Publication Date


  • 1974

Citation


  • Cressie, N. (1974). A two-dimensional random walk in the presence of a partially reflecting barrier. Journal of Applied Probability, 11(1), 199-205. doi:10.1017/s0021900200036561

Web Of Science Accession Number


Start Page


  • 199

End Page


  • 205

Volume


  • 11

Issue


  • 1